Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :13 Issue : 2 1986      Add To Cart                                                                    Download

Comparison of estimates of P( Y < X) in case of power-function model

Auther : M. S. ABU-SALIH AND M. AL-FAYOUMI

Department of Statistics and Department of Computer Science, University of Yormouk, Irbid, Jordan

 

ABSTRACT

 

In this paper, the Blackwell-Rao and Lehmann-Scheffe theorems are used to derive the

minimum variance unbiased estimate of P(Y < X). when X and Yare independent random

variables with power-function densities. We give three other estimates based on (i) maximumlikelihood estimates of parameters, (ii) method of moments and (iii) method of moments usingthe maximum value of the observations. The four estimates are compared through simulation and by the use of the Friedman test.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55656

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law